# SDR USAA001451

- Difficulty date: August 21, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N577US
- Make and model: Boeing 737301
- Aircraft serial: 23742
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 41,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOORBEAM CORRODED 1 INCH IN DIAMETER, STATION 186 FLOORBEAM BB10 LOWER LEG TOP SURF NUTPLATE.  REMOVED NUTPLATE AND CORROSION.  TREATED, PRIMED AND INSTALLED NUTPLATE PER SRM 51-10-02, 51-20-01.  (M)
